Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Clavix causing stomach irritation. Alternative tablet?

Respecte d Sir, what tablet can be used instead of clavix 75mg as it is causing stomach irritation for my mother-in-law. She has undergone angioplast in march 2010, and from then onwards she has been on clavix 75mg and her stomach irritation has aggrevated and she is not able to eat anything properly as everything she eats irritates her stomach and leads to pain. Her echo, ECG ,sugar and cholestrol levels are normal. Can you prescribe a replacement for clavix 75mg.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to the forum. Your mother is on clopidogrel and you should consult the treating doctor before changing any medication. Let your mother get clinically assessed, alert the treating doctor with the symptoms from which she is suffering. Stomach irritation may not necessarily be due to clavix-75.

Take care of the water she is taking and get more cautious about her diet. Consult a nutritionist regarding diet. Ensure your mother is not suffering from constipation or gastric problems. She may need a few investigations.

You can consult s gastroenterologist also. Have a nice day, take care.

Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor